CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
Recent Results on Constructing Boolean Functions with (Potentially) Optimal Algebraic Immunity Based on Decompositions of Finite Fields 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2019, 卷号: 32, 期号: 1, 页码: 356-374
Authors:  Liu Zhuojun;  Wu Baofeng
Favorite  |  View/Download:18/0  |  Submit date:2019/04/02
Additive decomposition  algebraic immunity  Boolean function  multiplicative decomposition  Tu-Deng conjecture  
Several Classes of Boolean Functions with Four-Valued Walsh Spectra 期刊论文
INTERNATIONAL JOURNAL OF FOUNDATIONS OF COMPUTER SCIENCE, 2017, 卷号: 28, 期号: 4, 页码: 357-377
Authors:  Sun, Zhiqiang;  Hu, Lei
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Boolean function  four-valued Walsh spectra  Bent functions  o-polynomials  plateaued function  five-valued Walsh spectra  
Boolean functions with four-valued Walsh spectra 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2015, 卷号: 28, 期号: 3, 页码: 743-754
Authors:  Sun Zhiqiang;  Hu Lei
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
KLOOSTERMAN SUMS  M-SEQUENCES  Bent function  Boolean function  four-valued Walsh spectra  Walsh spectrum  
A conjecture about binary strings and its applications on constructing Boolean functions with optimal algebraic immunity 期刊论文
DESIGNS CODES AND CRYPTOGRAPHY, 2011, 卷号: 60, 期号: 1, 页码: 1-14
Authors:  Tu, Ziran;  Deng, Yingpu
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Boolean function  Algebraic immunity  Bent function  Balancedness  Nonlinearity  Algebraic degree  
Construction of 1-resilient Boolean functions with optimum algebraic immunity 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2011, 卷号: 88, 期号: 2, 页码: 222-238
Authors:  Su, Wei;  Zeng, Xiangyong;  Hu, Lei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Boolean function  balancedness  algebraic immunity  resiliency  nonlinearity  
Further properties of several classes of Boolean functions with optimum algebraic immunity 期刊论文
DESIGNS CODES AND CRYPTOGRAPHY, 2009, 卷号: 52, 期号: 3, 页码: 303-338
Authors:  Carlet, Claude;  Zeng, Xiangyong;  Li, Chunlei;  Hu, Lei
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Boolean function  Algebraic immunity  Nonlinearity  Balancedness  Krawtchouk polynomial  
Bounds on the number of hidden neurons in three-layer binary neural networks 期刊论文
NEURAL NETWORKS, 2003, 卷号: 16, 期号: 7, 页码: 995-1002
Authors:  Zhang, ZZ;  Ma, XM;  Yang, YX
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
three-layer binary neural network  Boolean function  set covering algorithm  unit sphere covering  Hamming space  weighted distance sphere  
Rivest-Vuillemin conjecture is true for monotone Boolean functions with twelve variables 期刊论文
DISCRETE MATHEMATICS, 2002, 卷号: 253, 期号: 1-3, 页码: 19-34
Authors:  Gao, SX;  Du, DZ;  Hun, XD;  Jia, XH
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
monotone Boolean function  decision tree  elusive  
Boolean neural network design using set covering in hamming geometrical space 期刊论文
IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, 1999, 卷号: E82A, 期号: 10, 页码: 2285-2290
Authors:  Ma, XM;  Yi, XY;  Zhang, Z
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Boolean function  neural networks  Hamming space